Since MH removed one of my stars I have experienced sleepless nights and possible suicidal tendencies. Does anyone else other than me feel that MH should provide a special forum for people like me to cope with life after stardom?
I'm so sorry you are experiencing suicidal tendencies. I believe they call that star imbalance caused from the powerful effects of the stars. Didn't you read your star guide? It clearly states depression is one of the side effects ESPECIALLY if you've had stars for years and one suddenly disappears. Stardom is hard, it takes a toll on the body and the mind and leads to depression. There are specialists out there that can help you through this. It's good you're talking about it, that's the first step to recovery.
Sadly, while you might consider this a simple case of depression, I think it’s more likely a case of STD (Star Take Disease). You’ve clearly been running with the wrong crowd. Strains of this are rumored to be circulating in the Medhelp forums lately; you haven’t been hanging out it there, have you? If yes, this is probably mhSTD; and may require a brain biopsy to assess your common sense.
The prescribed Tx is brutal; 48 weeks of answering OCD posts with a straight face; and in case you’re wondering, sarcasm is forbidden during this treatment period. This tends to eliminate even the most virulent genotypes of STD; but alas, your lost stars may never return, and you may be relegated to a 3 star eternity.
The side effects include pronounced loss of back hair; and in some extreme cases, butt hair can be noticeably diminished as well. This may be an immediate cause of concern for your spouse (as evidenced by other members), but it should return to it’s normal length and luster if you successfully complete the assigned course of therapy.
We will, of course, pray for your rapid recovery; I wish you well in this.
My fourth star is such a tramp - it can never seem to stick around for more than a day or two.
I can't advise you on how to regain your star, but here are some suggestions for holding onto your existing stars:
1) Do not refer to Emily_MHModerator as "Auntie Em".
2) Do not make disparaging remarks about 'closed threads'.
Aren't you the dude with that dungeon down there? Not sure that would be a good ideal for you...... As for losing stars, me and Angel are getting use to it... It takes time but with the help of a good hepa-star-logist you will make it.
As the tears of joy are running down my fat cheeks I want say thanks to all of my friends lining up to push me down the stairs.
Because of your support, I realize I just got caught up in Stardom and life is worth living after all. If any of you suffer from STD (Star Take Disease) I will be there to push you down the stairs if needed.
This is the first time I have felt this loved in a long time. Thanks again, Ricky
you are not alone (star) i too had 4 stars one day and then as quickly as it came it left with no explanation or warning ! you will get over this and i know its an old cliche but; time is a great healer
i would be willing to stand in the middle of the stairs just to help you along to make sure you do indeed hit the bottom!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.